Birth Control pills with upset stomach?
Yeah, I know it's gonna sound a little weird, but I'm asking anyway. My girlfriend just started taking birth control pills for the first time about 2 - 2 1/2 weeks ago, and so far she's been very good about making sure she takes it at the same time every day, doesn't skip a pill, ect. She took the first pill on the first day of her period, and has since taken it every day. However, there have been two occasions (the first on her 6th day on the pill, the second being about a week ago) on which she was fighting a bit of an upset stomach an hour or so after taking her pill, though she said that it's not uncommon for her stomach to be acting up while on her period. She never threw up, but her bowel movements were a bit irregular (not exactly diarrhea, but she said there was definitely less bulk to it). I'm pretty sure that if a girl throws up or has diarrhea within a few hours of taking the pill, it doesn't really get the chance to go through her system and is thus counted as a "missed pill." But if it's just a case of an upset stomach without actually being diarrhea, is the pill considered a "missed pill," or is it still counted effective? As far as I know, an upset stomach isn't too uncommon while a girl is on her period, but I still feel inclined to ask. We haven't had sex without a condom yet, but we've been discussing it a bit lately and we want to make sure that if we do decide to give it a shot, the pill will still be fully effective.